# SDR UPS04543593

- Difficulty date: December 10, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW PREFLIGHT F/O WINDOW WILL NOT OPEN OR CLOSE.  GEARBOX IS BAD.  REMOVED AND REPLACED FIRST OFFICER'S WINDOW CRANK GEARBOX PER AMM 56-11-04-4.
